American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[2] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[3] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pietro Cornacchia. The parity of the class number of the cyclotomic fields of prime conductor. Proc. Amer. Math. Soc. 125 (1997) 3163-3168. MR 1401730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Thaine. Properties that characterize Gaussian periods and cyclotomic numbers. Proc. Amer. Math. Soc. 124 (1996) 35-45. MR 1301532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. Resultants of cyclotomic polynomials . Proc. Amer. Math. Soc. 123 (1995) 1053-1059. MR 1242077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kuniaki Horie and Mitsuko Horie. On the $2$-class groups of cyclotomic fields whose maximal real subfields have odd class numbers . Proc. Amer. Math. Soc. 123 (1995) 2643-2649. MR 1273498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Nelis. The Schur group conjecture for the ring of integers of a number field . Proc. Amer. Math. Soc. 114 (1992) 307-318. MR 1070529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morris Newman. Consecutive units . Proc. Amer. Math. Soc. 108 (1990) 303-306. MR 994782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Gerth. Densities for ranks of certain parts of $p$-class groups . Proc. Amer. Math. Soc. 99 (1987) 1-8. MR 866419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence C. Washington. On some cyclotomic congruences of F. Thaine . Proc. Amer. Math. Soc. 93 (1985) 10-14. MR 766517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. A. Mollin. Minimal cyclotomic splitting fields for group characters . Proc. Amer. Math. Soc. 91 (1984) 359-363. MR 744629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Coleman. Local units modulo circular units . Proc. Amer. Math. Soc. 89 (1983) 1-7. MR 706497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1